# SDR USAA2013082600002

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 16,333 hours, 5,400 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 3C EMERGENCY PATH LIGHT INOPERATIVE.  SEATED WIRE HARNESS WALL CONNECTOR IAW WIRING MANUAL 33-51-06.
